# SDR CA990513002

- Difficulty date: May 3, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 1,271 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30764
- Condition: Worn
- Location: Carburetor
- Part time: 1,007 hours
- Component: Carburetor, Precision, MA45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CARBURETOR FLOAT PIVOT POINT WAS WORN AND THE FLOAT BRACKET (P/N 136-62) WAS BENT.  THESE TWO PROBLEMS CAUSED THE FLOAT PONTOON TO RUB AGAINST THE CARBURETOR BOWL ASSEBLY. THERE WAS MINIMAL EVIDENCE OF THIS ON THE FLOAT PONTOON. THIS MAY HAVE CAUSED THE FLOAT TO HANG UP.  ALL PARTS WERE REPAIRED OR REPLACED AND THE CARBURETOR WAS RETURNED TO SERVICE.
